×

zbMATH — the first resource for mathematics

Correction to “On the growth of entire and meromorphic functions of infinite order”. (English) Zbl 0767.30027
This concerns the authors’ paper in ibid. 55, 217-228 (1990; Zbl 0722.30016).

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D20 Entire functions of one complex variable, general theory
30D30 Meromorphic functions of one complex variable, general theory
30D15 Special classes of entire functions of one complex variable and growth estimates
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. J. Dai, D. Drasin and B. Q. Li,On the growth of entire and meromorphic functions of infinite order, J. Analyse Math.55 (1990), 217–228. · Zbl 0722.30016 · doi:10.1007/BF02789202
[2] I. I. Marchenko and A. I. Shcherba,Growth of entire functions, Siberian Math. J. (English Transl.)25 (1984), 598–606. · Zbl 0581.30025 · doi:10.1007/BF00968899
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.